# SDR P2EA01004

- Difficulty date: February 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 350 - WHILE IN CLIMB-OUT OF MCI, AIRCRAFT WOULD NOT PRESSURIZE, RETURN TO MCI.  INSPECTION FOUND AIRCRAFT L1 DOOR SEAL NOT PROPERLY SEATED.  RESECURED DOOR AND OPERATIONAL CHECK NORMAL.  (M)
